RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1976, Volume 99(141), Number 3, Pages 342–355 (Mi msb2754)  

This article is cited in 9 scientific papers (total in 9 papers)

Holomorphic functions of several complex variables with nonnegative real part. Traces of holomorphic and pluriharmonic functions on the Shilov boundary

L. A. Aizenberg, Sh. A. Dautov


Abstract: For a certain class of domains, conditions are given which a continuous function $\varphi$ on the Shilov boundary $S$ of a domain $D$ must satisfy in order that there exist a holomorphic (pluriharmonic) function $f$ in $D$, continuous on $\overline D$ and such that $f|_S=\varphi$.
Bibliography: 24 titles.

Full text: PDF file (1335 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1976, 28:3, 301–313

Bibliographic databases:

UDC: 517.55
MSC: Primary 31C10, 32A07; Secondary 46J15, 46J20
Received: 01.03.1975

Citation: L. A. Aizenberg, Sh. A. Dautov, “Holomorphic functions of several complex variables with nonnegative real part. Traces of holomorphic and pluriharmonic functions on the Shilov boundary”, Mat. Sb. (N.S.), 99(141):3 (1976), 342–355; Math. USSR-Sb., 28:3 (1976), 301–313

Citation in format AMSBIB
\Bibitem{AizDau76}
\by L.~A.~Aizenberg, Sh.~A.~Dautov
\paper Holomorphic functions of several complex variables with nonnegative real part. Traces of holomorphic and pluriharmonic functions on the Shilov boundary
\jour Mat. Sb. (N.S.)
\yr 1976
\vol 99(141)
\issue 3
\pages 342--355
\mathnet{http://mi.mathnet.ru/msb2754}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=414917}
\zmath{https://zbmath.org/?q=an:0341.32002}
\transl
\jour Math. USSR-Sb.
\yr 1976
\vol 28
\issue 3
\pages 301--313
\crossref{https://doi.org/10.1070/SM1976v028n03ABEH001653}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1976EM69200003}


Linking options:
  • http://mi.mathnet.ru/eng/msb2754
  • http://mi.mathnet.ru/eng/msb/v141/i3/p342

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vladimirov, “Holomorphic functions with positive imaginary part in the future tube. IV”, Math. USSR-Sb., 33:3 (1977), 301–325  mathnet  crossref  mathscinet  zmath  isi
    2. O. V. Karepov, “Holomorphic extension of functions from subsets of Shilov boundaries of circular strictly star-shaped domains”, Math. Notes, 54:2 (1993), 780–784  mathnet  crossref  mathscinet  zmath  isi
    3. Lev Aizenberg, Aydin Aytuna, Plamen Djakov, “Generalization of a Theorem of Bohr for Bases in Spaces of Holomorphic Functions of Several Complex Variables”, Journal of Mathematical Analysis and Applications, 258:2 (2001), 429  crossref
    4. Mihai Putinar, Jög Eschmeier, “Spherical contractions and interpolation problems on the unit ball”, crll, 2002:542 (2002), 219  crossref  mathscinet  zmath
    5. Kalyuzhnyi-Verbovetzkii D., “Caratheodory Interpolation on the Non-Commutative Polydisk”, J. Funct. Anal., 229:2 (2005), 241–276  crossref  mathscinet  isi
    6. McCarthy J.E., Putinar M., “Positivity Aspects of the Fantappie Transform”, J. Anal. Math., 97 (2005), 57–82  crossref  mathscinet  isi
    7. Jafari F., Putinar M., “Extremal Positive Pluriharmonic Functions on Euclidean Balls”, Pure Appl. Math. Q., 6:4 (2010), 1013–1025  mathscinet  zmath  isi
    8. Aizenberg L. Tarkhanov N., “The Schwarz Kernel in Clifford Analysis”, Complex Analysis and Dynamical Systems IV, Pt 1: Function Theory and Optimization, Contemporary Mathematics, 553, ed. Agranovsky M. BenArtzi M. Galloway G. Karp L. Reich S. Shoikhet D. Weinstein G. Zalcman L., Amer Mathematical Soc, 2011, 1–13  crossref  mathscinet  zmath  isi
    9. Budisic M., Putinar M., “Conditioning Moments of Singular Measures for Entropy Optimization. I”, Indag. Math.-New Ser., 23:4, SI (2012), 848–883  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:264
    Full text:73
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019